MAUDE Adverse Event Report: Angiomed GmbH & Co. Medizintechnik KG Venovo Venous Stent

Angiomed GmbH & Co. Medizintechnik KG Venovo Venous Stent
Catalog Number VENUM16060
Medical Device Problem Codes Failure to Advance (2524); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/27/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: manufacturing review: based on the information available it is not reasonably suggested that a manufacturing process may have caused or contributed to the reported issue.A manufacturing related root cause was considered.However, the lot history records of this lot were reviewed with special attention to the manufacturing and inspection of this product and the product was found to have met the specification prior to shipment.Investigational summary: the returned sample is in locked condition with fully/ correctly loaded stent.A kink is present in the mid section of the catheter system.During device testing, the guidewire can be easily inserted and advanced from both ends until the kinked section is reached when the guidewire gets stuck.The investigation confirms kink leading to failure to advance.A process related issue could not be found.Based on the investigation of the provided information, the investigation is closed as confirmed for catheter kink and failure to advance.A definite root cause for the reported event could not be determined.Labeling review: in reviewing the relevant labeling for this product the potential issue was found addressed.The ifu state: 'prior to use flush the guidewire lumen of the stent system with normal, sterile saline until saline exits the tip of the system', and 'if resistance is met during stent system introduction, the stent system should be withdrawn and another stent system should be used.', and 'examine the stent system for any damage.If it is suspected that the sterility or performance of the stent system has been compromised, the device must not be used.' under required materials the ifu state a 0.035" guidewire.Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2026, a patient underwent a stent placement procedure using venovo stent via right femoral vein.Prior to the procedure, the stent could not be advanced over the guidewire.The procedure was completed using another device.There was no patient contact.

Brand Name
Venovo Venous Stent
Common Device Name
Venous Stent
Manufacturer (Section D)
Angiomed GmbH & Co. Medizintechnik KG
wachhausstr. 6
karlsruhe 76227
GM  76227
Manufacturer (Section G)
Angiomed GmbH & Co. Medizintechnik KG
wachhausstr. 6
karlsruhe 76227
GM   76227
Manufacturer Contact
michael gaffney
800 w. rio salado pkwy
tempe, AZ 85281
+1(480)303-2689
MDR Report Key50767711
Report Number9681442-2026-00215
Device Sequence Number18497900
Product Code QAN
UDI-Device Identifier00801741103568
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P180037
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberVENUM16060
Device Lot NumberANKZ1102
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/24/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/10/2026
Initial Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown